# SDR SWAA2015121147047

- Difficulty date: October 26, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INNER SURFACE CORRODED, BETWEEN BS 747 - 767, BL 0.  REPAIRED SKIN IAW ER & EA.
